Denis Benois

Denis.Benoismath.u-bordeaux.fr
+33 5 40 00 64 38
Bureau 376 (IMB)
Mon Site Web

                                                                                       Selected Publications

 

  • D. Benois and S. Horte,  On extra zeros of p-adic Rankin-Selberg L-functions, to appear in St. Petersburg Math. J.   version of 03/07/2020
  • D. Benois and K. Büyükboduk, On the exceptional zeros of p-non-ordinary p-adic L-functions and a conjecture of Perrin-Riou, to appear in the   Transections of the AMS   arXiv version
  •  D. Benois, An introduction to p-adic Hodge theory, in: Perfectoid Spaces (D. Banerjee & al. eds), Springer Singapore 2022, pp. 69-219,  preliminary version
  •  D. Benois and K. Büyükboduk, Critical p-adic L-functions and interpolation of Beilinson-Kato elements, Annales Mathématiques du Québec, Special birthday issue for Bernadette Perrin-Riou (2021),  DOI 10.1007/s40316-021-00172-8  .pdf 
  • D. Benois, p-adic heights and p-adic Hodge theory, Mémoires de la Soc. Math. France  167 (2020) pp. vi+135.  Version of 17/02/2019
  • D. Benois, Selmer complexes and p-adic Hodge theory,  in "Arithmetic Geometry",  LMS Lecture Notes Series 420 (2015),   pp. 36-88, arXiv version
  • D. Benois, On extra-zeros of p-adic L-functions: the crystalline case, in "Iwasawa theory 2012. State of the Art and Recent Advances", Contributions in Mathematic and  Computational Sciences Vol. 7,  Springer 2015,   arXiv version
  •  D. Benois, Trivial zeros of p-adic L-functions at near central points, Journal of the Institut of Mathematics of Jussieu, 13, No.3 (2014), pp.  561-598, arXiv version
  • D. Benois,  Infinitesimal deformations and the $\ell$-invariant, Documenta Math. Extra volume: Andrei A. Suslin 60th birthday, 2011, 5-31 .pdf
  • D. Benois, A generalization of Greenberg's $\mathcal L$-invariant, Amer. J. of Math., 133 (2011), 1573-1632, preliminary version at arXiv version
  • D. Benois and L. Berger, Théorie d'Iwasawa des représentations cristallines II, Comment. Math. Helv. 83 (2008), 603-677, .pdf  and   arXiv version
  • D. Benois and T. Nguyen Quang Do, Les nombres de Tamagawa locaux et la conjecture de Bloch et Kato pour les motifs Q(m) sur un corps abélien,  Ann. Sci. ENS, 35 (2002), 641-672 .pdf
  • D. Benois, On Iwasawa theory of crystalline representations, Duke Math. J. 104, No. 2 (2000), 211-267.
  • D. Benois, Périodes p-adiques et lois de réciprocité explicites,  J. reine angew. Math. 493 (1997), 115-151  https://eudml.org/doc/153960